Open Access
July 2014 Hardy’s inequality in Musielak-Orlicz-Sobolev spaces
Fumi-Yuki Maeda, Yoshihiro Mizuta, Takao Ohno, Tetsu Shimomura
Hiroshima Math. J. 44(2): 139-155 (July 2014). DOI: 10.32917/hmj/1408972904


Our aim in this paper is to treat Hardy’s inequalities for Musielak-Orlicz-Sobolev functions on proper open subsets of $R^N$.


Download Citation

Fumi-Yuki Maeda. Yoshihiro Mizuta. Takao Ohno. Tetsu Shimomura. "Hardy’s inequality in Musielak-Orlicz-Sobolev spaces." Hiroshima Math. J. 44 (2) 139 - 155, July 2014.


Published: July 2014
First available in Project Euclid: 25 August 2014

zbMATH: 1316.46030
MathSciNet: MR3251819
Digital Object Identifier: 10.32917/hmj/1408972904

Rights: Copyright © 2014 Hiroshima University, Mathematics Program

Vol.44 • No. 2 • July 2014
Back to Top